# SDR TSAA0531037

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Engine: Ge CFM567B24
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4081600930
- Part serial: 31461392
- Condition: Inoperative
- Location: Nr 1
- Part time: 4,676 hours, 1,129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE ILLUMINATED BOTH SIDES SPD L AND M ILLUMINATED CAPTAIN’S SIDE, NO NAVIGATIONAL MAP-SOURCE ALL ON 1 = ALL BLANK; DIVERTED.  MTX ACTION, REMOVED AND REPLACED NR1 DEU IAW MM 31-62-2-21-4, OPS CHECK OK. AIRCRAFT RETURNED TO SERVICE.
